Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino

Mathematical Research Letters

Volume 5, Issue 6, November 1998

Computations of the Yamabe invariant
Jimmy Petean
Math. Research Letters pp. 703-709
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Equivariant Cohomology and Wall Crossing Formulas in Seiberg-Witten Theory
Huai-Dong Cao and Jian Zhou
Math. Research Letters pp. 711-721
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Simply connected 4-manifolds near the Bogomolov-Miyaoka-Yau line
András I. Stipsicz
Math. Research Letters pp. 723-730
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Polynomial Relations Among Characters coming from Quantum Affine Algebras
Michael Kleber
Math. Research Letters pp. 731-742
Abstract, references and article information
Retrieve article in:  Full-Text PDF

An obstruction to smooth isotopy \break in dimension 4
Daniel Ruberman
Math. Research Letters pp. 743-758
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Rational homology of $\text{\rm Aut}$($F_n$)
Allen Hatcher and Karen Vogtmann
Math. Research Letters pp. 759-780
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A Corollary to Bernstein's Theorem and Whittaker Functionals on the Metaplectic Group
William D. Banks
Math. Research Letters pp. 781-790
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Vertex operator algebras and the blowup formula for the $S$-duality conjecture of Vafa and Witten
Wei-ping Li and Zhenbo Qin
Math. Research Letters pp. 791-798
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Point processes and the infinite symmetric group
Alexei Borodin and Grigori Olshanski
Math. Research Letters pp. 799-816
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Eigenvalues of products of unitary matrices and quantum Schubert calculus
S. Agnihotri and C. Woodward
Math. Research Letters pp. 817-836
Abstract, references and article information
Retrieve article in:  Full-Text PDF